# SDR CA070611002

- Difficulty date: June 10, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING A NORMAL AND SMOOTH TAKEOFF ROLL, CREW NOTICE A VIBRATION (120KNTS,V1=134KNTS).  AT VR ROTATED INTO SMOOTH CLIMB AND REQUESTED GEAR UP WITH POSITIVE CLIMB.  SHORTLY AFTERWARDS CABIN CREW CALLED TO SAY PASSENGERS REPORTED A WHEEL CAME OFF DURING TAKEOFF.  AIRCRAFT COMPLETED AN UNEVENTFUL LANDING.  NR 4 MAINWHEEL TIRE WAS FOUND SHREDDED WITH MAINWHEEL ASSY STILL IN PLACE. (TC NR 20070611002)
